Page 1 of 1

Has anyone noticed bruising at injection site?

PostPosted: Thu Nov 11, 2004 7:48 am
by OneEyeBlind
Hi Everyone,

Has anyone noticed bruising at your injection sites? I just recently noticed that I have bruises on my arms and on my thighs. It's ugly!

Is there anything I can do to reduce them? As it is I ice the injection sites after I am done.

PostPosted: Thu Nov 11, 2004 8:14 pm
by oreo
Try icing BEFORE the shot. It will cause blood vessels to contract reducing your chance of hitting one.

PostPosted: Tue Nov 16, 2004 9:06 pm
by Dawnsmspage
[size=12][size=18]Hi...

I ice before and after....and I bruise a lot. :(

It happens whether I use the autoject or self inject. It does not occur everytime, but quite often. Im not sure why it happens with me. Im sure its my technique :? But you would think after 7 years I woud have perfected it by now!! LOL

dawn
[/size][/size]

PostPosted: Mon Dec 20, 2004 7:54 am
by OneEyeBlind
Thanks everyone. I talked to the nurse at shared solutions and was told that I was doing everything right and to maybe try to ice before as well as after the injection.

So far so good.

ttyl,

PostPosted: Mon Dec 20, 2004 9:48 am
by kspackrat
I am the same way...sometimes I bruse sometimes not, sometimes knot forms, or it iches, or has a red mark. I also agree that the autoinject does not make these things happen more or less. I try and watch where I am sticking so I am not aiming right at a visable vessel.